OUR 25 YR.OLD SON HAS BEEN ABUSING PAIN MEDS SNORTING .THEM MOST RECENTLY WEVE FOUD NEEDLES AND SPOONS.AFTER COMING DOWN AN FESSING UP .SEEN HIM YESTERDAY THE LEFT SIDE OF HIS FACE IS KINDA SWOLE BUT HIS MOUTH IS DRAWN ,L.SIDE FEELS NUMB ,SPEECH IS A LIL DIFF .HE CANT MOVE LEFT EYE BROW AT ALL.DOES NOT LOOK LIKE A STROKE FROM WHAT IVE SEEN IN OTHER FOLKS.IM ALMOST SURE HE WAS SHOOTING OPANAS AND ROXIES .AND SNORTS XANAX.THIS PROB OCCURED AFTERA TWO WEEK BENGE (HARD) FACE BEEN LIKE THIS FOR TWO WEEKS .SINCE THE BENGE. WHAT COULD HAVE HAPPENED? ANY IMFO WILL BE GREATLY APPRECIATED THANKS
It could b bells palsy? Sp? IMO he also needs a rehab! But he has to want it for it to work. Hes on a very dangerous path and shooting pills can and Will kill him. They aren't meant to b shot there are too many fillers in them. I'm a heroin addict and I was also shooting it but I never shot pills bc of tht reason . Please tell the Dr everything when u go! Make sure they kno the real reason for y ur there. Tht way they can help him. Pls keep us updated and I wish u and ur son the best
Just for future reference, those kinds of symptoms should be addressed immediately!!! If it indeed WAS a stroke (which he would be at risk for, injecting pills), the sooner he is seen, the better the chance the medical team could intervene and try to minimize any permanent deficits. That should have prompted an urgent ER visit.
Hope all goes well, I'll be anxious to hear what they find. Sure hope it's not a stroke.
"SEEN HIM YESTERDAY THE LEFT SIDE OF HIS FACE IS KINDA SWOLE BUT HIS MOUTH IS DRAWN ,L.SIDE FEELS NUMB ,SPEECH IS A LIL DIFF .HE CANT MOVE LEFT EYE BROW AT ALL.DOES NOT LOOK LIKE A STROKE FROM WHAT IVE SEEN IN OTHER FOLKS."
Ive seen this happen MANY times with people who shoot/inject cocaine. Don't know why it does it but it does. Its usually when its shot in large amounts. You said you found needles and spoons so it could be what happened. Hopefully you get it figured at the doctors.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.